管理学院机构知识库

Institutional Repository, School of Management

 

兰州大学机构库  > 管理学院  > 工商管理&公共管理&信息管理  > 期刊论文
题名: Lifetime properties of a cumulative shock model with a cluster structure
作者: Bai, JM(白建明); Zhang, ZG; Li, ZH
收录类别: SCIE
出版日期: 2013-12
刊名: ANNALS OF OPERATIONS RESEARCH
卷号: 212, 期号:1, 页码:21-41
出版者: SPRINGER
出版地: DORDRECHT
英文摘要: This paper studies a generalized cumulative shock model with a cluster shock structure. The system considered is subject to two types of shocks, called primary shocks and secondary shocks, where each primary shock causes a series of secondary shocks. The lifetime behavior of such a system becomes more complicated than that of a classical model with only one class of shocks. Under a non-homogeneous Poisson process of primary shocks, we analyze the lifetime behavior of the system with light-tailed and heavy-tailed distributed secondary shocks. We show some important characteristics of lifetime of this type of system. Our model, as an extension of the classical shock models, has wide applications in maintenance engineering, operations management, and insurance risk assessment.
关键词: Cumulative shock model ; Cluster point process ; Lifetime ; Light-tailed distribution ; Regular-tailed distribution
作者部门: [Bai, Jian-Ming ; Zhang, Zhe George] Lanzhou Univ, Sch Management, Lanzhou 730000, Gansu, Peoples R China ; [Zhang, Zhe George] Simon Fraser Univ, Beedie Sch Business, Burnaby, BC V5A 1S6, Canada ; [Zhang, Zhe George] Western Washington Univ, Dept Decis Sci, Bellingham, WA 98225 USA ; [Li, Ze-Hui] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China
通讯作者: Zhang, ZG (reprint author), Western Washington Univ, Dept Decis Sci, Bellingham, WA 98225 USA.
学科分类: Operations Research & Management Science
文章类型: Article
所属项目编号: Natural Science Foundation of China [71171103, 10871086] ; NSERC of Canada [RGPIN197319]
所属项目名称: 国家自然科学基金项目 ; 加拿大自然科学和工程研究理事会项目
项目资助者: NSFC ; NSERC
语种: 英语
DOI: 10.1007/s10479-012-1255-6
ISSN号: 0254-5330
WOS记录号: WOS:000329456700003
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/102995
Appears in Collections:管理学院_工商管理&公共管理&信息管理_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
000329456700003.pdf(677KB)----限制开放 联系获取全文

Recommended Citation:
Bai, JM,Zhang, ZG,Li, ZH. Lifetime properties of a cumulative shock model with a cluster structure[J]. ANNALS OF OPERATIONS RESEARCH,2013,212(1):21-41.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Bai, JM]'s Articles
[Zhang, ZG]'s Articles
[Li, ZH]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Bai, JM]‘s Articles
[Zhang, ZG]‘s Articles
[Li, ZH]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace